# SDR AALA202406034262

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 38,524 hours, 4,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat 4g
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: SEAT 4G EMERGENCY LIGHT BROKEN. MAINTENANCE REPLACED SERVICEABLE FLOOR PROXIMITY LIGHT ASSY ON PASSENGER SEAT 4G. OPS CHECK GOOD IAW B777-3 AMM 33-51-05-960-802.
